Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Removal of pubic hair, using hair removal creams, shaving, red boils. Due to hormonal imbalance?

hi.....m girl of 22 yr....i use to remove m public hair removal cream or by m public area skin is getting darker in colour...n after a day of removal hair i boil in m public area n datz is to itchy .is dis bcoz of hormonal disbalance...or itzz normal...what should i do to get m skin colour bck to normal..???plzz help me..!!
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response
It might be due to some infection or allergy. You can simply apply any moisturizer. If boil is hurting you or causing fever, its better to take antibiotics in consultation with doctor.
Regarding skin color, don't worry, it will return back after few weeks even without any medicine.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor